# SDR SWAA2025072182053

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP ALONG PAX CABIN.  REPLACED PHOTOLUMINESCENT STRIPS ALONG PASSENGER CABIN IAW AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q002EP1D STEP 50 AND MT 733-50-01.
